Jehanne Dousse

Photo

About me

I am a postdoc at the Institut für Mathematik, Universität Zürich, in the research group of Valentin Féray.

I completed my Ph.D. under the supervision of Jeremy Lovejoy at LIAFA (Université Paris 7 Diderot) in September 2015. Here is the manuscript of my thesis "Integer partitions : Rogers-Ramanujan type identities and asymptotics".

My research interests are topics at the interface between Combinatorics and Number Theory, in particular integer partitions, q-series, asymptotics and additive combinatorics.

My CV.

Contact

Postal address :
Institut für Mathematik
Universität Zürich
Winterthurerstrasse 190
8057 Zürich
Switzerland

e-mail : jehanne [dot] dousse [at] math.uzh.ch

Papers and preprints

  1. Generalizations of Capparelli's identity (with J. Lovejoy)
    Submitted.
  2. An overpartition analogue of q-binomial coefficients, II: combinatorial proofs and (q,t)-log concavity (with B. Kim)
    Submitted.
  3. Weighted dependency graphs and the Ising model (with V. Féray)
    Submitted.
  4. Unification, refinement and companions of generalisations of Schur's theorem
    Special issue in honour of Krishnaswami Alladi's 60th birthday, Springer, to appear.
  5. On a Rogers-Ramanujan type identity from crystal base theory (with J. Lovejoy)
    Proc. Amer. Math. Soc., to appear.
  6. Siladić's theorem: weighted words, refinement and companion
    Proc. Amer. Math. Soc., to appear (online publication: 18 November 2016).
  7. A generalisation of a second partition theorem of Andrews to overpartitions
    J. Combin. Theory Ser. A 45 (2017), pp. 101–128.
  8. Overpartitions with restricted odd differences (with K. Bringmann, J. Lovejoy and K. Mahlburg)
    Electron. J. Combin. 22 (2015), no.3, paper 3.17.
  9. An overpartition analogue of the q-binomial coefficients (with B. Kim)
    Ramanujan J. 42 (2017), pp. 267-283.
  10. Asymptotic formulae for partition ranks (with M. H. Mertens)
    Acta Arith. 168 (2015), pp. 83-100.
  11. A generalisation of a partition theorem of Andrews
    Monats. Math. 179 (2016), pp. 227-251.
  12. On Dyson's crank conjecture and the uniform asymptotic behavior of certain inverse theta functions (with K. Bringmann)
    Trans. Amer. Math. Soc. 368 (2016), pp. 3141-3155.
  13. A combinatorial proof and refinement of a partition identity of Siladić
    Eur. J. Comb. 39 (2014), pp. 223–232.
  14. On a generalisation of Roth's theorem for arithmetic progressions and applications to sum-free subsets
    Math. Proc. Camb. Phil. Soc. 155 (2013), no. 2, pp. 331–341.
  15. On generalizations of partition theorems of Schur and Andrews to overpartitions
    Ramanujan J. 35, issue 3 (2014), pp. 339-360.

Publication in conference proceedings

  1. The method of weighted words revisited
    FPSAC 2017
  2. A generalisation of two partition theorems of Andrews
    FPSAC 2015

Teaching

At the University of Zurich

At Université Paris Diderot

Conferences and Talks